MAUDE Adverse Event Report: BECTON DICKINSON BD¿ HOME SHARPS CONTAINER; SHARPS COLLECTOR

BECTON DICKINSON BD¿ HOME SHARPS CONTAINER; SHARPS COLLECTOR
Catalog Number 323487
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd¿ home sharps container was found closed before use.The following information was provided by the initial reporter: "consumer called to report her sharp container was closed when she received it.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Unable to perform dhr check for difficult/unable to operate (lid closed) due to unknown lot number.H3 other text : see h.10.

Brand Name
BD¿ HOME SHARPS CONTAINER
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9125919
Report Number2243072-2019-02133
Device Sequence Number2509951
Product Code FMI
UDI-Device Identifier10885403960109
UDI-Public10885403960109
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number323487
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;